# SDR SWAA2022031460579

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 PANEL BREAK CRACKED AT RBL 1 / REMOVED AND REPLACED WITH NEW; PANEL BREAK BS 540 BL 0. - RBL 24.75 PER SRM 51-40-05 AND 51-40-02 AND DWG # 143A0060 REV:- 88911U 30JUL19
